# SDR GLBA96199

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96UE
- Make and model: Beech 1900C
- Aircraft serial: UC96
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - GEAR FAILED TO RETRACT ON TAKEOFF.  MAINTENANCE INSPECTED AND FOUND RIGHT LANDING GEAR SAFETY SWITCH OUT OF ADJUSTMENT.  READJUSTED SWITCH AND OPERATES NORMALLY.  (M)
